MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 250

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 250
Model Number 74401
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Breakage of a cryomacs freezing bag.The event was observed on removal from the tank.The bag was transferred from the vapor phase of nitrogen to the liquid phase and store for almost 24 hours.Then it was transported in the liquid nitrogen container to another place to transfer the bag from the liquid phase to the liquid phase of another tank and after that to a vapor phase again.During this step the crack of the freezing bag could be heard.The patient was remobilised to gain fresh cells due to the incident.

Brand Name
CRYOMACS FREEZING BAG 250
Common Device Name
CRYOMACS FREEZING BAG 250
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key12506870
Report Number3005290010-2021-00014
Device Sequence Number12048580
Product Code KSR
UDI-Device Identifier04049934000287
UDI-Public04049934000287
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74401
Device Catalogue Number200-074-401
Device Lot Number6190625018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;